# SDR DALA2023012500613

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 67,944 hours, 31,587 cycles
- Engine: Cfmint CFM565A3
- Engine time: 48,409 hours, 25,150 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hpc
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO ODOR IN THE CABIN. FOUND OIL IN THE RIGHT ENGINE HPC.   R/R ENGINE PER DELTA WORK CARD 7100-9901-RT AND BURNED-OUT DUCTS. OK FOR SERVICE.
